# SDR IPXA11M67612

- Difficulty date: June 13, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E SKIN IS CRACKED AT XOS774, NR 12 SLAT TRACK CUT-OUT.  REPAIRED RT WING FIXED L/E REF SRM 57-40-02, REPAIR 7, FIG 201.
